# SDR CALA2023102303153

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 51,997 hours, 19,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 369116
- Condition: Failed
- Location: M1672
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1672, LIGHTS SHUT OFF PRIOR TO 12 MINUTES MINIMUN (REF. AAR NR 99987673). REMOVED AND REPLACED BATTERY PACK M1672 IAW B737 AMM 33-51-06-96 0-805. OPS CHECK GOOD. (WORK ACCOMPLISHED BY V936916 AND AAR QC A-78 V768499)
